Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 12, 2013, 2:05 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2013, 2:05 PM MST (21:05 UTC)
- Expired
- Jul 12, 2013, 5:00 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Flagstaff radar (KFSX), 73 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 2071 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
215
WGUS55 KPSR 122105
FFWPSR
AZC013-130000-
/O.NEW.KPSR.FF.W.0001.130712T2105Z-130713T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
205 PM MST FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES SYCAMORE CREEK...SUNFLOWER...
* UNTIL 500 PM MST
* AT 201 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY RAIN OVER THE SUNFLOWER BURN AREA. THE RAIN WILL PRODUCE
SIGNIFICANT FLOW IN CREEKS AND WASHES ACCOMPANIED BY MUD...ROCKS...
AND DEBRIS FROM A THUNDERSTORM NEAR SYCAMORE CREEK...MOVING NORTH
AT 25 MPH.
* FLASH FLOODING OF THE SYCAMORE CREEK DRAINAGE IS IMMINENT AND WILL
IMPACT THE COMMUNITY OF SUNFLOWER...AS WELL AS LOW WATER CROSSINGS
OF FOREST ROADS AND TRAILS. THIS INCLUDES FOREST ROAD 22 SOUTH OF
HIGHWAY 87...THE ARIZONA TRAIL...AND BOULDER CREEK.
* THE STORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING
WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE BANKS OF SYCAMORE CREEK OR OTHER NEARBY DRAINAGE
AREAS MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROAD. TURN AROUND DONT DROWN.
LIFE-THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY WASHES
IS LIKELY. THE HEAVY RAINS WILL TRIGGER MUD AND DEBRIS FLOWS...AND
ROCKSLIDES IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT.
&&
LAT...LON 3398 11144 3396 11145 3392 11145 3386 11147
3386 11157 3400 11153 3400 11150 3400 11149
3401 11148 3400 11145
$$
LEINS1 follow-up statement
425
WGUS75 KPSR 122148
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
248 PM MST FRI JUL 12 2013
AZC013-130000-
/O.CON.KPSR.FF.W.0001.000000T0000Z-130713T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
248 PM MST FRI JUL 12 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MST FOR
EXTREME NORTHEASTERN MARICOPA COUNTY...
AT 243 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THAT STORMS WERE EXITING THE SUNFLOWER BURN AREA. HOWEVER...RUNOFF
FROM THESE STORMS WILL CONTINUE TO FLOW DOWN SYCAMORE THROUGH 5 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE BANKS OF SYCAMORE CREEK OR OTHER NEARBY DRAINAGE
AREAS MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROAD. TURN AROUND DONT DROWN.
LIFE-THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY WASHES
IS LIKELY. THE HEAVY RAINS WILL TRIGGER MUD AND DEBRIS FLOWS...AND
ROCKSLIDES IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT.
&&
LAT...LON 3398 11144 3396 11145 3392 11145 3386 11147
3386 11157 3400 11153 3400 11150 3400 11149
3401 11148 3400 11145
$$
LEINSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 1:20 PM MST, 45 minutes earlier.
Area forecast discussion, Jul 12, 1:20 PM MST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 120 PM MST FRI JUL 12 2013 && .SYNOPSIS... MOIST MONSOON AIR UNDER FAVORABLE SOUTHERLY FLOW WILL CONTINUE INTO THIS EVENING...WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED OVER SOUTH CENTRAL ARIZONA...WITH ISOLATED THUNDERSTORMS ELSEWHERE. DRIER AIR WILL BEGIN TO SLIDE INTO THE REGION ON SATURDAY...AND ESPECIALLY ON SUNDAY AND MONDAY...WITH CHANCES OF SHOWERS AND THUNDERSTORMS DECREASING EACH DAY. TEMPERATURES WILL BE WARMING TO NEAR...OR ABOVE NORMAL VALUES NORMAL FOR THIS WEEKEND INTO EARLY NEXT WEEK. && .DISCUSSION... AFTER A RATHER QUIET MORNING...A RATHER ACTIVE AFTERNOON WEATHERWISE APPEARS TO BE ON TAP FOR SOUTH CENTRAL ARIZONA THIS AFTERNOON AND EVENING. AS DEPICTED ON THE LAST SEVERAL RUNS OF THE HOURLY HRRR MODEL...A LARGE COMPLEX OF THUNDERSTORMS THAT FORMED LATE LAST NIGHT OVER NORTHERN SONORA MEXICO HAS HELD TOGETHER QUITE WELL AND IS NOW PRODUCING A LINE OF STRONG THUNDERSTORMS THAT IS NOW MOVING ACROSS PINAL COUNTY. THIS COMPLEX OF STORMS APPEARS TO BE BEING SUPPORTED BY A SHORTWAVE/JET MAX THAT WAS PICKED UP ON THE 12Z 500MB ANALYSIS OVER SOUTHEAST ARIZONA. THESE STORMS HAVE ALREADY PRODUCED DAMAGING WINDS...BLOWING DUST...SMALL HAIL...AND LOCAL RAINFALL AMOUNTS IN EXCESS OF 1 INCH OVER PIMA AND PINAL COUNTIES. LATEST HIGH-RESOLUTION MODEL RUNS TAKE THESE STORMS INTO THE GREATER PHOENIX AREA THIS AFTERNOON...THEN RAPIDLY WEAKEN THEM THIS EVENING AS THEY MAKE AN ATTEMPT TO PUSH INTO WESTERN ARIZONA AS THE SUPPORTING SHORTWAVE RAPIDLY MOVES OFF TO THE NORTH AND WEAKENS. SATURDAY APPEARS TO BE SETTING UP AS A QUIETER DAY...ESPECIALLY IF TODAY'S THUNDERSTORM ACTIVITY WORKS OVER THE AIRMASS OVER THE REGION. MODEL GUIDANCE IS IS GOOD AGREEMENT THAT RIDGING WILL BUILD BACK WESTWARD INTO THE DESERT SOUTHWEST AS AN UPPER TROF MOVES INTO THE PACIFIC NORTHWEST. LATEST NAM FORECAST SOUNDINGS DROP THE PWAT VALUES OVER THE PHOENIX AREA TO AROUND 1.6 INCH ON SATURDAY AFTERNOON...1.3 INCH ON SUNDAY AFTERNOON...AND 1.1 INCH ON MONDAY AFTERNOON. CURRENT THINKING IS THAT THUNDERSTORM ACTIVITY WILL BE CONFINED TO THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX ON SATURDAY...WITH LITTLE OR NO ACTIVITY ON SUNDAY AND MONDAY. TEMPERATURES ARE EXPECTED TO WARM EACH DAY...WITH HIGHS APPROACHING 110F BY MONDAY. ALTHOUGH WE ARE NOT COMPLETELY SOLD ON THE LONG RANGE MODEL SOLUTIONS FOR THE MIDDLE OF NEXT WEEK...IT DOES LOOK LIKE A FAIRLY SIGNIFICANT UPPER LOW MAY MAKE IT/S WAY ACROSS THE SOUTHERN PLAINS INTO NEW MEXICO BY NEXT TUESDAY. IT IS TOO EARLY TO KNOW HOW MUCH MOISTURE WILL BE AVAILABLE ACROSS THE REGION...BUT IF THIS SOLUTION PANS OUT...THE MIDDLE OF NEXT WEEK COULD SEE VERY ACTIVE MONSOON ACTIVITY ACROSS EASTERN ARIZONA AND POSSIBLY INTO THE LOWER DESERTS. THE OVERALL FLOW DURING THIS TIME WILL LIKELY BE FROM THE NORTHEAST ACROSS EASTERN ARIZONA AND FROM THE SOUTH ACROSS FAR WESTERN ARIZONA. A SCENARIO LIKE THIS WOULD LIKELY RESULT IN DRY CONDITIONS TO THE WEST OF PHOENIX AND AN ACTIVE MONSOON PERIOD ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. THE LONG RANGE TEMPERATURE OUTLOOK SHOULD BRING NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES ACROSS OUR WESTERN ZONES AND NEAR TO SLIGHTLY BELOW NORMAL FOR SOUTH-CENTRAL AND EAST-CENTRAL ARIZONA. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... CONVECTION TRYING TO WORK ITS WAY INTO THE METRO AREA FROM THE SOUTH...BUT AS HAS BEEN THE CASE FOR THE PAST FEW DAYS...STORMS SEEM TO BE DECAYING AS THEY DESCEND INTO THE DESERTS AND ENCOUNTER THE MID LEVEL CAPPING INVERSION. THAT BEING SAID...HRRR MODEL AND TO SOME EXTENT THE U-OF-A WRF MODELS TRY AND BRING THIS CONVECTION INTO THE EAST VALLEY LATER THIS AFTERNOON. INTRODUCED VCSH AT ALL PHOENIX TAF SITES BETWEEN 19-21Z ALTHOUGH MY CONFIDENCE IN PREVAILING -SHRA REMAINS LOW. IF NOTHING ELSE...WIDESPREAD CIGS BETWEEN 6-8KFT ARE LIKELY ACROSS THE AREA THIS AFTERNOON/EVENING. WINDS WILL REMAIN WESTERLY UNTIL EARLY EVENING...BANKING ON OUTFLOWS TO TURN THEM AROUND OUT OF THE EAST BY MID EVENING. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... MAINLY LOOKING AT BLOWOFF HIGH CLOUDS ACROSS SE CA. CHANCES OF PRECIP AT BOTH SITES IS SLIM...ONLY GOING TO MENTION SCT-BKN250. WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS THROUGH SATURDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... A DRYING TREND WILL KEEP STORM CHANCES MAINLY CONFINED TO THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX SUNDAY AND MONDAY. MINIMUM HUMIDITY VALUES IN THE TEENS WILL PERSIST ACROSS THE LOWER DESERTS FOR SUNDAY AND MONDAY. BY TUESDAY OR WEDNESDAY...AFTERNOON MINIMUM VALUES WILL IMPROVE...ONLY DROPPING INTO THE 20-30 PERCENT RANGE WITH ANOTHER INCREASE IN MOISTURE. OVERNIGHT RECOVERY SHOULD BE GOOD TO EXCELLENT WITH READINGS CLIMBING ABOVE 40 PERCENT MOST NIGHTS. DAYTIME GUSTY WINDS ARE POSSIBLE EACH DAY...ALONG WITH POSSIBLE THUNDERSTORM OUTFLOW BOUNDARY WINDS ON SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...DUST STORM WARNING PHOENIX METRO AREA UNTIL 3PM TODAY. SEVERE THUNDERSTORM WARNING NORTHERN PINAL AND SOUTHEAST MARICOPA COUNTY UNTIL 1PM TODAY. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA/KUHLMAN AVIATION...LEINS FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 12, 3:20 AM MST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 320 AM MST FRI JUL 12 2013 AZZ022-023-027-028-131300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 320 AM MST FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. STRONG GUSTY WINDS AND BLOWING DUST WILL ALSO BE POSSIBLE...BUT TO A LESSER EXTENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE SATURDAY...BUT UNDER A LESSER THREAT THAN THE PREVIOUS SEVERAL DAYS. THE PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. AFTER A LIKELY BREAK IN THE ACTIVE WEATHER SUNDAY AND MONDAY...MORE FREQUENT THUNDERSTORMS MAY RETURN TO THE AREA DURING THE MIDDLE OF NEXT WEEK WITH THE POTENTIAL FOR GUSTY WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-131300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 320 AM MST FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF THUNDERSTORMS TODAY...WITH THE PRIMARY THREATS BEING DANGEROUS LIGHTNING...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME DECREASE IN THUNDERSTORM ACTIVITY CAN BE EXPECTED OVER THE WEEKEND...HOWEVER MORE NUMEROUS STORMS WILL BE POSSIBLE BY THE MIDDLE OF NEXT WEEK WITH THE ADDITIONAL POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-131300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 320 AM MST FRI JUL 12 2013 /320 AM PDT FRI JUL 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF THUNDERSTORMS TODAY MAINLY ACROSS SOUTHEAST CALIFORNIA. THE PRIMARY THREATS WILL BE BEING GUSTY WINDS...DANGEROUS LIGHTNING...AND FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL DECREASE CONSIDERABLY THIS WEEKEND WITH ONLY SLIGHT CHANCES FOR STORMS SATURDAY AND SUNDAY ACROSS FAR EASTERN PORTIONS OF SOUTHWEST ARIZONA. THE PRIMARY THREATS WILL BE BEING GUSTY WINDS...DANGEROUS LIGHTNING...AND LOCALLY HEAVY RAINFALL. DRIER AIR WORKING IN FROM THE WEST WILL PREVENT ANY THUNDERSTORM DEVELOPMENT AFTER SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Jul 12, 1:28 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
128 PM MST FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM DUST STORM 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/12/2013 MARICOPA AZ TRAINED SPOTTER
LESS THAN QUARTER MILE VIS RIGGS AND GILBERT RDS
&&
EVENT NUMBER PSR1300069
LEINSLocal storm report, Jul 12, 1:33 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
133 PM MST FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM DUST STORM 2 NW GILBERT 33.35N 111.78W
07/12/2013 MARICOPA AZ TRAINED SPOTTER
LESS THAN QUARTER MILE VIS MCKELLIPS AND STAPLEY
&&
EVENT NUMBER PSR1300070
LEINSLocal storm report, Jul 12, 1:35 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
135 PM MST FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM DUST STORM 1 WNW METRO CENTER 33.58N 112.14W
07/12/2013 MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1300071
MPLocal storm report, Jul 12, 1:38 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
138 PM MST FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM DUST STORM 2 NNW SUN LAKES 33.24N 111.88W
07/12/2013 MARICOPA AZ TRAINED SPOTTER
QUARTER MILE VIS OCOTILLO AND DOBSON
&&
EVENT NUMBER PSR1300072
LEINSLocal storm report, Jul 12, 1:49 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
149 PM MST FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM DUST STORM 4 ENE MESA RIVERVIEW MA 33.45N 111.80W
07/12/2013 MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1300073
MPLocal storm report, Jul 12, 1:51 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
151 PM MST FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST 2 S CACTUS FOREST 32.96N 111.32W
07/12/2013 M48 MPH PINAL AZ TRAINED SPOTTER
BLOWING DUST. STORM MOVING NNW RAPIDLY
&&
EVENT NUMBER PSR1300075
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:36 AM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Jul 12, 11:50 AM MST | Blowing Dust Advisory | PSR | 2 hr | |
| Jul 12, 12:20 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Jul 12, 12:24 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 51 min |
| Jul 12, 12:43 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 62 min |
| Jul 12, 12:58 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Jul 12, 1:11 PM MST | Dust Storm Warning | PSR | 109 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.